Skip to main content

Microstrip annular ring slot antennas for mobile applications

Batchelor, John C., Langley, Richard J. (1996) Microstrip annular ring slot antennas for mobile applications. Electronics Letters, 32 (18). pp. 1635-1636. ISSN 0013-5194. (KAR id:18809)

PDF Author's Accepted Manuscript
Language: English
Download (241kB) Preview


An annular slot on triplate feed is discussed which is suitable for use with vehicular mobile satellite systems. The slot is excited in a higher order mode and circularly polarised to give a conical radiation pattern. The slot can operate on a high dielectric base and a superstrate improves the gain.

Item Type: Article
Uncontrolled keywords: microstrip antennas; antennas; mobile communication systems
Subjects: T Technology > TK Electrical engineering. Electronics. Nuclear engineering
Divisions: Faculties > Sciences > School of Engineering and Digital Arts
Depositing User: John Batchelor
Date Deposited: 16 May 2009 12:56 UTC
Last Modified: 28 May 2019 13:57 UTC
Resource URI: (The current URI for this page, for reference purposes)
Batchelor, John C.:
  • Depositors only (login required):


Downloads per month over past year